MENU

You are here

Publications

Export 21 results:
Filters: First Letter Of Last Name is W  [Clear All Filters]
Book Chapter
Chinesta F, Huerta A, Rozza G, Willcox K. Model Order Reduction: a survey. In: Wiley Encyclopedia of Computational Mechanics, 2016. Wiley Encyclopedia of Computational Mechanics, 2016. Wiley; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35194
Chinesta F, Huerta A, Rozza G, Willcox K. Model Reduction Methods. In: Encyclopedia of Computational Mechanics Second Edition. Encyclopedia of Computational Mechanics Second Edition. John Wiley & Sons; 2017. pp. 1-36.
Conference Paper
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Bonicatto P. On Uniqueness of Weak Solutions to Transport Equation with Non-smooth Velocity Field. In: Klingenberg C, Westdickenberg M Theory, Numerics and Applications of Hyperbolic Problems I. Theory, Numerics and Applications of Hyperbolic Problems I. Cham: Springer International Publishing; 2018. pp. 191–203. Available from: https://link.springer.com/chapter/10.1007/978-3-319-91545-6_15
Journal Article
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089
Bangerth W, Davydov D, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Wells D. The deal.II library, Version 8.4. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2016 ;24:135–141. Available from: https://www.math.clemson.edu/ heister/preprints/deal84-preprint.pdf
Arndt D, Bangerth W, Davydov D, Heister T, Heltai L, Kronbichler M, Maier M, Pelteret J-P, Turcksin B, Wells D. The deal.II Library, Version 8.5. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2017 ;25:137–145. Available from: https://www.dealii.org/deal85-preprint.pdf
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Abramovich D, Cadman C, Fantechi B, Wise J. Expanded degenerations and pairs. Communications in Algebra. Volume 41, Issue 6, May 2013, Pages 2346-2386 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7383
Luzzatto S, Türeli S, War KMbacke. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. International Journal of Mathematics [Internet]. 2016 ;27:1650061. Available from: https://doi.org/10.1142/S0129167X16500610
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Mercuri C, Willem M. A global compactness result for the p-Laplacian involving critical nonlinearities. Discrete & Continuous Dynamical Systems-A [Internet]. 2010 ;28:469–493. Available from: http://www.aimsciences.org/journals/displayArticles.jsp?paperID=5097
Wu C, Zuo D. Infinite-dimensional Frobenius manifolds underlying the Toda lattice hierarchy. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35026
Luzzatto S, Türeli S, War KMbacke. Integrability of C1 invariant splittings. Dynamical Systems [Internet]. 2016 ;31:79-88. Available from: https://doi.org/10.1080/14689367.2015.1057480
Luzzatto S, Türeli S, War KMbacke. Integrability of dominated decompositions on three-dimensional manifolds. Ergodic Theory and Dynamical Systems. 2017 ;37:606–620.
Malchiodi A, Ni W-M, Wei J. Multiple clustered layer solutions for semilinear Neumann problems on a ball. Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005) 143-163 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3532
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656

Sign in